MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT FIXED SIZE 2 / 14 MM; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT FIXED SIZE 2 / 14 MM; KNEE TIBIAL INSERT FIXED
Catalog Number 02.07.0214FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2019: lot 134898: (b)(4) items manufactured and released on 16 january 2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 3 similar reported events (b)(4).Other devices were involved in the complaint: gmk-primary 02.07.1202l tibial tray fixed cemented size 2 l lot.154442 (k090988): (b)(4) items manufactured and released on 30-nov-2015.Expiration date: 2020-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Gmk-primary 02.07.2002l femur std cemented size 2 l lot.131810 (k090988): (b)(4) items manufactured and released on 27-jun-2013.Expiration date: 2018-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Clinical evaluation performed by medical affairs manager: revision in tka 2 years and 3 months after primary for joint instability.The surgeon decided to replace the implant to increase soft tissue tension and knee stability.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.This is not a problem due to any implant defect or malfunction.
 
Event or Problem Description
About 2 years and three months after primary, the surgeon revised the patient for instability due to knee laxity.The cause of laxity is unknown.The surgeon swapped all the hardware successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT FIXED SIZE 2 / 14 MM
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8456538
Report Number3005180920-2019-00191
Device Sequence Number344473
Product Code JWH
UDI-Device Identifier07630030816659
UDI-Public07630030816659
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.07.0214FUC
Device Lot Number134898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;